# SDR 2001UALA01276

- Difficulty date: June 29, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 66,617 hours, 17,228 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 698, STR 39R ON THE AFT SIDE IS CORRODED.  REPLACED SHEAR TIE PER BAC DWG 143T1212 AND INSTALLED PER SRM 51-40-2 ON NON-ROUTINE G7966H. MAJOR REPAIR.
